| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron 300 series g310, they allege that they had slow water flow and the handpiece got hot, no injury resulted.
Additional Manufacturer Narrative
Within warranty? no.Notes: may 13, 2025.Unit serial number-(b)(6).Foot pedal serial number-(b)(6).Sterimate/handpiece lot number-(old-202110) (new-202412).Handpiece cable lot number-(old-11210) (new-02250).Repair tech: gpb.Qa: rb.Root cause: won hose,tubing, kink/pinch/twist.Water supply line was pinched between the mounting plate restricting water flow.Debris buildup in the water solenoid/would not hold water pressure.Power cord had corrosion on the prongs of the power cord.Handpiece cable was damaged with a torn black contact tip.Water leaking from 360 sterimate/handpiece.Debris buildup in the water filter.Note replaced damaged/worn components and recalibrated unit to factory specs.Within warranty? no.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.